# SDR KCSA201802141024

- Difficulty date: February 14, 2018
- Submitted: February 15, 2018
- Operation: Air carrier
- Aircraft: N700CK
- Make and model: Boeing 747-4R7F
- Aircraft serial: 25868
- Aircraft time: 94,833 hours, 17,889 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Switch
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

UPPER DECK ATTENDANTS PANEL, EMERGENCY LIGHT SWITCH DOES NOT ILLUMINATE WHEN ACTUATED.
